PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 26 | 2 | 221-228
Tytuł artykułu

On approximations of nonzero-sum uniformly continuous ergodic stochastic games

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider a class of uniformly ergodic nonzero-sum stochastic games with the expected average payoff criterion, a separable metric state space and compact metric action spaces. We assume that the payoff and transition probability functions are uniformly continuous. Our aim is to prove the existence of stationary ε-equilibria for that class of ergodic stochastic games. This theorem extends to a much wider class of stochastic games a result proven recently by Bielecki [2].
Rocznik
Tom
26
Numer
2
Strony
221-228
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-12-23
poprawiono
1999-01-13
Twórcy
  • Institute of Mathematics, Wrocław University of Technology, Wybrzeże Wyspiańskiego 27, 50-370 Wrocław, Poland
Bibliografia
  • [1] D. P. Bertsekas and S. E. Shreve, Stochastic Optimal Control: The Discrete Time Case, Academic Press, New York, 1979.
  • [2] T. R. Bielecki, Approximations of dynamic Nash games with general state and action spaces and ergodic costs for the players, Appl. Math. (Warsaw) 24 (1996), 195-202.
  • [3] E. B. Dynkin and A. A. Yushkevich, Controlled Markov Processes, Springer, New York, 1979.
  • [4] J. P. Georgin, Contrôle de chaînes de Markov sur des espaces arbitraires, Ann. Inst. H. Poincaré Sér. B 14 (1978), 255-277.
  • [5] O. Hernández-Lerma and J. B. Lasserre, Discrete Time Markov Control Pro- cesses: Basic Optimality Criteria, Springer, New York, 1996.
  • [6] S. P. Meyn and R. L. Tweedie, Markov Chains and Stochastic Stability, Springer, New York, 1993.
  • [7] S. P. Meyn and R. L. Tweedie, Computable bounds for geometric convergence rates of Markov chains, Ann. Appl. Probab. 4 (1994), 981-1011.
  • [8] J. Neveu, Mathematical Foundations of the Calculus of Probability, Holden-Day, San Francisco, 1965.
  • [9] A. S. Nowak, Existence of equilibrium stationary strategies in discounted noncooperative stochastic games with uncountable state space, J. Optim. Theory Appl. 45 (1985), 591-602.
  • [10] A. S. Nowak, A generalization of Ueno's inequality for n-step transition probabilities, Appl. Math. (Warsaw) 25 (1998), 295-299.
  • [11] A. S. Nowak and E. Altman, ε-Nash equilibria for stochastic games with uncountable state space and unbounded costs, technical report, Inst. Math., Wrocław Univ. of Technology, 1998 (submitted).
  • [12] A. S. Nowak and K. Szajowski, Nonzero-sum stochastic games, Ann. Dynamic Games 1999 (to appear).
  • [13] W. Whitt, Representation and approximation of noncooperative sequential games, SIAM J. Control Optim. 18 (1980), 33-48.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv26i2p221bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.